# SDR DL72S952605

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483DA
- Make and model: Boeing 727232
- Aircraft serial: 20863
- Engine: Pwa JT8D15A
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK, NOSE COWL AFT WEB CRACKED   6 INCHES AT 5 O'CLOCK POS/AFT WEB DOUBLER CRACKED 2 INCHES 5:30 POS.  REPAIRED PER SRM 54-10-3 FIG 3.
